# SDR GTIA201401221128

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 27,809 hours, 13,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 848401
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB,  RECEIVED MULTIPLE ECAM MESSAGES FOR AFT CARGO DOOR.  R & R AFT CARGO DOOR PROXIMITY SWITCH IAW AMM.  OPS CHECKED OK.
